A Theorem on Directed Quasi-Ordered Sets and Some Remarks

Shang Zhi Wang; Bo Yu Li

Publications du Département de mathématiques (Lyon) (1985)

  • Volume: 2/B, Issue: 2B, page 15-20
  • ISSN: 0076-1656

How to cite


Wang, Shang Zhi, and Li, Bo Yu. "A Theorem on Directed Quasi-Ordered Sets and Some Remarks." Publications du Département de mathématiques (Lyon) 2/B.2B (1985): 15-20. <http://eudml.org/doc/274247>.

author = {Wang, Shang Zhi, Li, Bo Yu},
journal = {Publications du Département de mathématiques (Lyon)},
keywords = {cofinal subsets; directed quasi-ordered set},
language = {eng},
number = {2B},
pages = {15-20},
publisher = {Université Claude Bernard - Lyon 1},
title = {A Theorem on Directed Quasi-Ordered Sets and Some Remarks},
url = {http://eudml.org/doc/274247},
volume = {2/B},
year = {1985},

AU - Wang, Shang Zhi
AU - Li, Bo Yu
TI - A Theorem on Directed Quasi-Ordered Sets and Some Remarks
JO - Publications du Département de mathématiques (Lyon)
PY - 1985
PB - Université Claude Bernard - Lyon 1
VL - 2/B
IS - 2B
SP - 15
EP - 20
LA - eng
KW - cofinal subsets; directed quasi-ordered set
UR - http://eudml.org/doc/274247
ER -


  1. [1] J.R. Isbell, The category of cofinal types. II, Trans. Amer. Math. soc. Vol. 116, (1965) p. 394-416. Zbl0212.32701MR201316
  2. [2] J. Mayer, Kalkschmidt, E. Steiner, Some theorems in set theory and application in the ideal theory of partially ordered sets, Duke Math. J.31 (1964) ; 287-289. Zbl0151.01302MR160729
  3. [3] E.C. Milner, Recent results on the cofinality of ordered sets Orders : Description and Roles (ed. M. Pouzet, D. Richard) Annals of Discrete Math. Vol. 23 (1984), North-Holland, Amsterdam. p. 1-8. Zbl0571.06002MR779842
  4. [4] E.C. Milner and M. Pouzet, On the cofinality of a partially ordered set, in I. Rival, ed, Ordered sets (1982) 279-298. Reidel, Dordrecht. Zbl0489.06001MR661297
  5. [5] M. Pouzet, Parties cofinales des ordres partiels ne contenant pas d'antichaines infinies, 1980, J. London Math. Soc., to appear. 
  6. [6] J. Schmidt, Konfinalität, Z. Math. Logik1 (1955), 271-303. Zbl0067.02903MR76836
  7. [7] Wang Shang-Zhi, Li Bo Yu, On the minimal cofinal subsets of a directed quasi-ordered set, Discrete Mathematics, 48 (1984), 289-306. Zbl0537.06002MR737272

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.